# SDR CALA2013072990051

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,474 hours, 23,470 cycles
- Engine: Pwa PW2040
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 1 IGNITION SYS, INOPERATIVE.   RT ENGINE NO START IN NR 1 IGNITION.  OK USING BOTH.    REPLACED IGNITER PLUG IAW AMM AND TESTED IGNITION SYS IAW AMM.
